# SDR AALA201810129003

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 54,065 hours, 15,205 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TRAILING EDGE FLAP UPPER AND LOWER SURFACES HAVE MUTIPLE AREAS OF MOISTURE INGRESSION.  THE AIRCRAFT WAS GROUNDED.  REPAIRED FLAP IAW EA 285896.
